# SDR TWAA9810702

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 655 - EMERGENCY FLOOR LIGHTING INTERMITTENTLY ON DURING FLIGHT, ROW 9 AND AFT. CHARGED EGRESS POWER SUPPLY BATTERIES.  CHECK-C 3-22-98 STL.  (X)
